Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Burning while urination. Taking antibiotics for UTI. Had hysterectomy. Why burning is persisting?

Hello,I am 27 years old and I had a total abdominal hysterectomy a little over a week okay. this past tuesday i was at my doctors to get my staples removed and for burning when i pee, which he checked and i have a uti , he prescribed me antibiotics for 5 days which tomorrow is the 5th day and i am still having burning when i pee. What should i do?
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,
Thank you for writing to us.
The most important thing for you to do now is that you should have a repeat of your urine test.
The reason why I say that is because we would like to see if your infection is still there or cured with the antibiotic.
If your infection is still present in the urine even after having taken antibiotics then this most likely means that you are having a bug that is resistant to the antibiotic and you will require another kind of antibiotic.
Plus I would also like that this time around you should have a urine culture done.
A urine culture will let us know whether you have an infection or not and which antibiotic could kill the bug.
Kindest Regards
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor